Journal archive for Google Scholar Robot!

Journal of The Iranian Statistical Society

پژوهشنامه انجمن آمار ایران



Volume 4, Number 2 (2005-11)


Bayesian Estimation for the Pareto Income Distribution under Asymmetric LINEX Loss Function
برآوردیابی بیزی برای توزیع درآمد پاراتو تحت تابع زیان ‎[2mm]‎ نامتقارن لاینکس
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

A Note on the Strong Law of Large Numbers
یادداشتی بر قانون قوی اعداد بزرگ
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Wavelet Based Estimation of the Derivatives of a Density for m-Dependent Random Variables
برآورد مشتق‌های تابع چگالی به روش موجک برای ‎ متغیرهای تصادفی ‎-mوابسته
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

Estimation Based on an Appropriate Choice of Loss Function
برآوردیابی بر پایه انتخاب مناسب تابع ضرر
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |

The Local Limit Theorem: A Historical Perspective
قضیه حدی موضعی: چشم‌انداز تاریخی
| [Abstract-FA] | [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles